Table of Contents
Journal of Applied Mathematics and Simulation
Volume 1, Issue 3, Pages 223-243

Queues, random graphs and branching processes

Case Western Reserve University, Cleveland, Ohio, USA

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper it is shown that certain basic results of queueing theory can be used successfully in solving various problems of random graphs and branching processes.